Is the 12.5 mg (25mg split) tablet I take once a day causing my tiredness and part of the cause of some ED? I have a Right Coronary Artery stent for a year now. I am an 84 year old male who exercises at a gym daily. My weight is 188 lbs. On the treadmill I follow the Cornell Stress Test program for older males, i e. in seven steps of two minutes my goal is to reach an incline of 14% and speed of 3.5. When I achive that, my heart rate tops out at about 96 bpm which is about 72% of max heart for an 84 year old male. It is interesting to note that when I'm scheduled for an annual stress test and a nuclear stress test every other year, I am directed to stop taking metoprolol at least 24 hours before the stress test is scheduled. The cardiologist tells me that is so they can increase the speed and incline of the treadmill to the point I reach or at least approach my max heart rate.
So my two questions are: Is the metoprolol causing my tiredness and some ED?